Results 1 to 11 of 11
  1. #1
    half natural's Avatar
    half natural is offline New Member
    Join Date
    Nov 2013
    Location
    Downunder
    Posts
    40

    skin problem on cycle photos

    Hey guys,

    Doctors just prescribed me predisolone (cortis steroid ) and antroquoril cream.

    Anyone ever had anything like this happen to them?

    I was on test P 525mg/trenace 350mg per week and i was given some anavar for free so i took that which i shouldnt have as it triggered it. Im guessing my test was way too high and well this happened!

    Anyone have any tips or advice on how to fix my skin up. Ive dropped all compounds except test prop at 150mg eod i should probably drop it too 100 until it clears?

    If i come off now its going to get worse.

    Ive never had a pimple in my life so this is weird. I had them when i was 16 ran roaccutane once and never saw another one and have 4 cycles under my belt of test. This is the first time trying tren only got through 1.5 bottles then this happened.
    Attached Thumbnails Attached Thumbnails skin problem on cycle photos-image-1306208032.jpg  

  2. #2
    half natural's Avatar
    half natural is offline New Member
    Join Date
    Nov 2013
    Location
    Downunder
    Posts
    40
    Its all over my traps shoulders now spreading to my back and chest and stomach area

  3. #3
    half natural's Avatar
    half natural is offline New Member
    Join Date
    Nov 2013
    Location
    Downunder
    Posts
    40
    Should i get some arimidex just incase while im still pinning ?

  4. #4
    half natural's Avatar
    half natural is offline New Member
    Join Date
    Nov 2013
    Location
    Downunder
    Posts
    40
    Photo
    Attached Thumbnails Attached Thumbnails skin problem on cycle photos-image-2949898557.jpg  

  5. #5
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,608
    Damn, thats excessive. I cant imagine it getting worse if you stop. How many cycles have you done? You are not using an AI on cycle? What is you past aas experience?

  6. #6
    thephoenix25 is offline Associate Member
    Join Date
    Dec 2013
    Location
    Malaysia
    Posts
    386
    Some questions :
    When did you discontinue the tren and anavar ? how long has it been?
    How long have you been applying the cream from the doc?

    Acne will take a couple of weeks to clear even after you make the appropriate changes, the skin will need time to heal. It may be in your interest to stick to the prop and use the cream for a couple of weeks to see if that clears it up. Acne is usually triggered by significant hormonal changes so you'll need some time for your levels to stabilize. If its not cleared in a couple of weeks I'd go straight for the accutane with a breakout this severe, but as I'm sure you know from your past experience its harsh stuff and the decision shouldn't be taken lightly.

    You should be taking an AI like arimidex during your cycle, but if you're not, you should definitely get some and use it. If you're not using an AI I'd point my finger squarely at high estrogen as the cause for your breakout.

  7. #7
    half natural's Avatar
    half natural is offline New Member
    Join Date
    Nov 2013
    Location
    Downunder
    Posts
    40
    Thank you for your help and response phoenix.

    I discontinued the tren and anavar last wednesday.

    This is the first cycle i havent run an AI mainly because i started off on test e and masteron then switched to prop and tren and well thought i would get away with it! All other cycles ive ran 0.25mg eod of arimidex . Ill get some asap would you agree with 1mg as soon as i get it then 0.5mg eod until my skin clears up?

  8. #8
    half natural's Avatar
    half natural is offline New Member
    Join Date
    Nov 2013
    Location
    Downunder
    Posts
    40
    As for the cream I haven't found it to be helping as of yet. I have been using it for 6 days so far. I increased my dosage of the tablet steroid to 3 a day. Doctor said to take 2 a day but i hadn't yet noticed any effects. Today i had 4 out of anger as it looked like it has gotten worse. Googled it first of course. Lol. Stressing it has ruined my skin! :/ i had such good skin last cycle its a real set back.

  9. #9
    half natural's Avatar
    half natural is offline New Member
    Join Date
    Nov 2013
    Location
    Downunder
    Posts
    40
    Past cycle experience is :


    Cycle one test prop 500mg 14 weeks with an AI/HCG /PCT

    Second was Test E / EQ / Masteron

    Third Test E / Masteron

    Fourth now Test Prop / Tren Ace / some mast earlier on in cycle dropped mast and used some anavar i was given for free and this happened. I guess it makes sense as the cycles i didnt get breakouts without an AI i was running some masteron 3-400mg a week.

  10. #10
    thephoenix25 is offline Associate Member
    Join Date
    Dec 2013
    Location
    Malaysia
    Posts
    386
    Quote Originally Posted by half natural View Post
    would you agree with 1mg as soon as i get it then 0.5mg eod until my skin clears up?
    I kinda think 1mg is too much, its going to take some days to get your estrogen under control and you may unintentionally crush it. I'd go with 0.5mg eod for 1 week and then drop back to 0.25mg eod. Your skin will take a lot longer to heal than it will take to get your e back in range, don't judge your e by your skin.

    Quote Originally Posted by half natural View Post
    Stressing it has ruined my skin!
    You should be ok, I had severe acne on my face for years, now after accutane I have clear skin again with virtually no scarring. The single best thing you can do is DON'T squeeze them! Even after it bursts don't squeeze or pick at them, just let your body heal them.

    I have no personal experience with tren , but I do hear that it can cause some people to break out. Stick with the meds the doc gave you and run the course. It'll take a couple of weeks before you'll see any results, in the mean time keep it clean and get yourself some AI pronto.

  11. #11
    half natural's Avatar
    half natural is offline New Member
    Join Date
    Nov 2013
    Location
    Downunder
    Posts
    40
    Thanks pheonix. Ok ill do that. Ill also go get a prescription for roaccutane from a derm while its really bad just so i have it on hand.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •